# SDR COMA0160356

- Difficulty date: April 8, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 7,698 hours, 7,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 718 FRAME BETWEEN STRINGERS 10 AND 12 CRACKED.  REPAIRED CRACK IAW CANADAIR REO 601R-53-61-193A.
